# SDR CA021101001

- Difficulty date: October 3, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Pin
- Part number: 212071440
- Condition: Sheared
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE HORIZONTAL STAB TRIM ACTUATOR, P/N 600-92301-963, PER THE TIME LIMITS/MAINTENANCE CHECKS, 600 HOUR INSPECTION, IT WAS FOUND THAT PIN 21207-1440 WAS FOUND SHEARED. THE SHEAR OCCURRED ON THE THREADED PORTION OF THE PIN.
